# SDR ARWA20050105

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726913
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLIT FLAPS INTO SJO, RETURN TO PTY.  REMOVED AND REPLACED RT FLAPS INBOARD ACTUATING CYLINDER IN ACCORDANCE WITH DC8 MM 27-51-9.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH DC8 MM 27-50-0.  NO ADJUSTMENT WAS NEEDED.
